# SDR UPS08B52380

- Difficulty date: March 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1140 TENSION TIE FRAME CRACKED.  LT BS 1140 TENSION TIE FRAME REPAIRED PER SRM 53-40-07.
